Fractions continues multidimensionnelles et lois stables
Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 1, p. 97-139
@article{BSMF_1996__124_1_97_0,
     author = {Broise, Anne},
     title = {Fractions continues multidimensionnelles et lois stables},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {1},
     year = {1996},
     pages = {97-139},
     doi = {10.24033/bsmf.2277},
     zbl = {0857.11035},
     mrnumber = {97h:11081},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1996__124_1_97_0}
}
Broise, Anne. Fractions continues multidimensionnelles et lois stables. Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 1, pp. 97-139. doi : 10.24033/bsmf.2277. http://www.numdam.org/item/BSMF_1996__124_1_97_0/

[Be] Bernstein (L.). - The Jacobi-Perron algorithm, its theory and application, Lecture Notes in Mathematics 207, Springer 1971. | MR 44 #2696 | Zbl 0213.05201

[B-G-T] Bingham (N.H.), Goldie (C.M.) et Teugels (J.-L.). - Regular variation. - Encyclopedia of Mathematics and its Applications, 1987. | MR 88i:26004 | Zbl 0617.26001

[Br] Breiman (L.). - Probability. - Addison-Wesley, 1968. | MR 37 #4841 | Zbl 0174.48801

[Bi] Birkhoff (G.). - Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc., t. 104, 1965, p. 507-512. | MR 31 #4744

[Bre] Brentjes (A.J.). - Multi-dimensional continued fraction algorithms. - Mathematical centre tracts 145, Mathematisch Centrum, Amsterdam, 1981. | MR 83b:10038 | Zbl 0471.10024

[B-K] Busemann (H.) and Kelly (P.). - Projective geometry and projective metrics. - Academic Press, New York, 1953. | MR 14,1008e | Zbl 0052.37305

[D-S] Dunford (N.) et Schwartz (J.T.). - Linear operators, part I. - Interscience New York, 1958. | Zbl 0084.10402

[F] Feller (W.). - An Introduction to probability theory and its applications Vol. II. - Willey, New York, 1966. | MR 35 #1048 | Zbl 0138.10207

[G-H] Guivarc'H (Y.) et Hardy (J.). - Théorèmes limites pour une classe de chaîne de Markov et applications aux difféomorphismes d'Anosov, Ann. Inst. H. Poincaré, t. 24, 1988, p. 73-98. | Numdam | MR 89m:60080 | Zbl 0649.60041

[G-L] Guivarc'H (Y.) and Le Jan (Y.). - Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions, Ann. Sci. École Norm. Sup., t. 26, 1993, p. 23-50. | Numdam | MR 94a:58157 | Zbl 0784.60076

[Kh] Khintchine (A. Ya.). - Continued Fractions. - The University of Chicago Press, Chicago, 1964. | Zbl 0117.28601

[K] Krasnolselskii (M.). - Positive solutions of operator equations. - Groningen Noodshoff, 1964.

[K-R] Krein (M.G.) and Rutman (M.A.). - Linear operators leaving invariant a cone in a Banach space, Translations A.M.S., series one, vol. 10, Functional Analysis and Measure Theory, p. 199-325, 1962.

[L1] Lévy (P.). - Théorie de l'addition des variables aléatoires. - Gauthier-Villars, Paris, 1937. | JFM 63.0490.04 | Zbl 0016.17003

[L2] Lévy (P.). - Sur le développement en fraction continue d'un nombre choisi au hasard, Compositio Math., t. 3, 1936, p. 286-303. | JFM 62.0246.01 | Numdam | Zbl 0014.26803

[Ma] Mayer (D.). - Approach to equilibrium for locally expanding maps in Rk, Comm. Math. Phys., t. 95, 1984, p. 1-15. | MR 86d:58069 | Zbl 0577.58022

[Mo] Montel (P.). - Leçons sur les familles normales de fonctions analytiques et leur application, chap. I et IX. - Gauthier-Villar Paris, 1927. | JFM 53.0303.02

[R] Rousseau-Egèle (J.). - Un théorème de la limite locale pour une classe de transformations dilatantes et monotones par morceaux, Ann. Probab., t. 3, 1983, p. 772-788. | MR 84m:60032 | Zbl 0518.60033

[S] Schweiger (F.). - The metrical theory of Jacobi-Perron algorithm, Lecture Notes in Mathematics 334, Springer 1973. | MR 49 #10654 | Zbl 0287.10041

[Z] Zygmund (A.). - Trigonometrical series, vol. I. - Second edition, Cambridge University Press, 1959.